# SDR DXTA201806041034

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 0044
- Aircraft time: 1,719 hours, 1,127 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: S360ZZ
- Part serial: CU19646
- Condition: Faulted
- Location: Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL430,  RECEIVED A RIGHT DC EMERGENCY BUSS AMBER CAS MESSAGE.  FOLLOWED CHECKLISTS AND LANDED WITHOUT INCIDENT.   REMOVED THE FAULITY RT BUSS CONTACTOR  KZ014.  OPS CHECKED  GOOD IAW AMM 24-60-10-2, AND 24-60-10-5.
